| Model Number |
H74939347080870 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the severely tortuous and severely calcified arteriovenous fistula.An 8.0mm x 80mm x 75cm athletis balloon catheter was advanced for dilation.During the procedure, the balloon ruptured after 30 seconds of inflation.The device was removed, and the procedure was completed with a different device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Device evaluated by mfr: the athletis device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 31 atmospheres as per athletis specification.The returned device was attached to an encore inflation unit.Positive pressure was applied when liquid was observed to be leaking from a balloon pinhole located approximately 20mm distal from the proximal markerband.A visual and tactile examination identified no kinks or damage to the shaft.A visual and tactile examination identified no damage to the tip.This concludes the product analysis.
Event or Problem Description